MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 BARD FLAT MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 BARD FLAT MESH; SURGICAL MESH
Catalog Number 0112680
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Codes Abdominal Pain (1685); Hernia (2240)
Date of Event 02/14/2007
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.This mdr represents the bard flat mesh (device 2).An additional supplemental emdr was submitted to represent the bard flat mesh (device 1).An additional mdr was submitted to represent the kugel patch (device 3).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per information provided: (b)(6) 2005- patient was diagnosed with ventral incisional hernia, thereby underwent open repair with implant of bard flat mesh (device 1).Per op notes, ¿old midline scar was excised.The hernia sac was identified in the abdominal cavity and was dissected.A bard flat mesh (device 1) was cut and sutured to the anterior fascia¿.(b)(6) 2005- patient was diagnosed with ventral incisional hernia, thereby underwent open repair with implant of a bard flat mesh (device 2).Per op notes, ¿old scar was excised.The lateral portion of the closure was hernia which was then excised.A bard flat mesh (device 2) was placed over this repair and sutured.¿ (note: bard flat mesh (device 1) was not seen during this procedure) (b)(6) 2006- patient was diagnosed with umbilical hernia, thereby underwent open repair with implant of kugel patch.Per op notes, ¿a hernia sac was identified in the umbilical region and was dissected.A 3 x 4 inch piece of mesh (kugel patch) was cut and sutured to the anterior fascia with sutures¿.(b)(6) 2007- patient was diagnosed with recurrent ventral hernia, chronic abdominal pain, thereby underwent open repair with explant of bard flat mesh (device 1 and 2), kugel patch (device 3) with implant of synthetic mesh.Per op notes, ¿lower midline incision above the umbilicus, bard flat mesh (device 1 and 2), kugel patch (device 3) was entirely removed along with the meshoma.A synthetic mesh was then sutured under the left rectus sheath to cover stoma hernia¿.

Brand Name
BARD FLAT MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24376763
Report Number1213643-2026-00158
Device Sequence Number20252981
Product Code FTL
UDI-Device Identifier00801741016530
UDI-Public(01)00801741016530(10)43GPD062
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Device Explanted Year2007
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0112680
Device Lot Number43GPD062
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2026
Initial Report FDA Received Date02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexMale